On polarized 3-folds ($X, L$) with$g(L)=q(X)$+1 and$h$^{0}($L$)≥4

Yoshiaki Fukuma Department of Mathematics Faculty of Science, Tokyo Institute of Technology

TBD mathscidoc:1701.332875

Arkiv for Matematik, 35, (2), 299-311, 1996.3
Let ($X, L$) be a polarized 3-fold over the complex number field. In [Fk3], we proved that$g(L)≥q(X)$if$h$^{0}($L$)≥2 and moreover we classified ($X, L$) with$h$^{0}($L$)≥3 and$g(L)$=$q(X)$, where$g(L)$is the sectional genus of ($X, L$) and$q$($X$)=dim$H$^{1}($O$_{$X$}) the irregularity of$X$. In this paper we will classify polarized 3-folds ($X, L$) with$h$^{0}($L$)≥4 and$g(L)$=$q(X)$+1 by the method of [Fk3].
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 166 downloads ] [ 0 comments ]
@inproceedings{yoshiaki1996on,
  title={On polarized 3-folds ($X, L$) with$g(L)=q(X)$+1 and$h$^{0}($L$)≥4},
  author={Yoshiaki Fukuma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203550971508684},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={2},
  pages={299-311},
  year={1996},
}
Yoshiaki Fukuma. On polarized 3-folds ($X, L$) with$g(L)=q(X)$+1 and$h$^{0}($L$)≥4. 1996. Vol. 35. In Arkiv for Matematik. pp.299-311. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203550971508684.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved